Decompositions of complete graphs into triangles and Hamilton cycles

Bryant, Darryn and Maenhaut, Barbara (2004) Decompositions of complete graphs into triangles and Hamilton cycles. Journal of Combinatorial Designs, 12 3: 221-232. doi:10.1002/jcd.10063


Author Bryant, Darryn
Maenhaut, Barbara
Title Decompositions of complete graphs into triangles and Hamilton cycles
Journal name Journal of Combinatorial Designs   Check publisher's open access policy
ISSN 1063-8539
1520-6610
Publication date 2004-01-01
Sub-type Article (original research)
DOI 10.1002/jcd.10063
Volume 12
Issue 3
Start page 221
End page 232
Total pages 12
Editor C. Colbourn
Place of publication United States of America
Publisher John Wiley & Sons Inc
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract For all odd integers n greater than or equal to 1, let G(n) denote the complete graph of order n, and for all even integers n greater than or equal to 2 let G,, denote the complete graph of order n with the edges of a 1-factor removed. It is shown that for all non-negative integers h and t and all positive integers n, G, can be decomposed into h Hamilton cycles and t triangles if and only if nh + 3t is the number of edges in G(n). (C) 2004 Wiley Periodicals, Inc.
Keyword Graph Decomposition
Steiner Triple Systems
Hamilton Cycle
Alspach Conjecture
Designs
Mathematics
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 15 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 12:59:16 EST